Alert archive / Oklahoma / Wind Advisories in 2007

Wind Advisory 11, NWS Norman, OK

August 19, 200719 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Aug 19, 2007, 12:34 AM CDT for 19 counties in Oklahoma. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2007, 12:34 AM CDT (05:34 UTC)
Expired
Aug 19, 2007, 7:00 AM CDT
In force
6 hr
Issued by
NWS Norman, OK

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 190534
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT SUN AUG 19 2007

...STRONG WINDS ACROSS PARTS OF CENTRAL AND WESTERN OKLAHOMA
EARLY THIS MORNING...

.TROPICAL DEPRESSION ERIN WILL CONTINUE TO MOVE NORTHEAST FROM 
SOUTHWEST INTO CENTRAL OKLAHOMA EARLY THIS MORNING. STRONG SOUTH TO 
SOUTHEAST WINDS WILL OCCUR ACROSS PARTS OF WESTERN AND CENTRAL 
OKLAHOMA. THESE STRONG WINDS WILL OCCUR TO THE EAST AND NORTHEAST OF 
THE CENTER OF TROPICAL DEPRESSION ERIN. WIND GUSTS UP TO 55 MPH
WILL BE MOST LIKELY. HOWEVER... ISOLATED GUSTS ABOVE 60 MPH WILL
BE POSSIBLE.

OKZ015>019-022>025-027>029-035-037>040-044-045-191200-
/O.NEW.KOUN.WI.Y.0011.070819T0534Z-070819T1200Z/
DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-WASHITA-CADDO-CANADIAN-
OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-KIOWA-TILLMAN-COMANCHE-STEPHENS-
GARVIN-COTTON-JEFFERSON-
INCLUDING THE CITIES OF...TALOGA...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHICKASHA...PURCELL...
NORMAN...MOORE...HOBART...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA
1234 AM CDT SUN AUG 19 2007

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

SOUTH TO SOUTHEAST WINDS SUSTAINED AT 20 TO 35 MPH WILL BE LIKELY
ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA THROUGH THE EARLY
MORNING HOURS. WIND GUSTS UP TO 55 MPH WILL BE MOST LIKELY.
HOWEVER... ISOLATED GUSTS OVER 60 MPH WILL ALSO BE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Aug 18, 9:27 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 18, 9:27 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT SAT AUG 18 2007

.UPDATE...
CENTER OF TROPICAL DEPRESSION ERIN HAS BEGUN TO MOVE INTO FAR
SOUTHWEST OK/WEST N TEXAS. ERIN WILL CONTINUE TO MOVE NE
OVERNIGHT... MOVING INTO CENTRAL OK BY MORNING. WIDESPREAD RAIN AND
SOME THUNDERSTORMS WILL CONT OVERNIGHT WITH MOST OF THE RAIN
OCCURRING ON THE E/NE SIDE OF THE DEPRESSION. HAVE ADJUSTED POPS TO
SHOW THIS SCENARIO. WITH THE LOSS OF THE SUN... THE POTENTIAL FOR
ANY FURTHER SEVERE/TORNADIC STORMS WILL CONT TO DECREASE AND LIKELY
END OVER THE NEXT HOUR OR SO. FOCUS WILL SHIFT TO HEAVY RAIN AND
FLOODING POTENTIAL OVERNIGHT. WILL CONT WITH A FLASH FLOOD WATCH BUT
EXTEND INTO CENTRAL OK. WILL KEEP CURRENT END TIME OF 14Z.
HOWEVER... WATCH MAY NEED TO BE EXTENDED IN TIME ON SUNDAY. WILL
SEND UPDATES AS SOON AS POSSIBLE.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 156 PM CDT SAT AUG 18 2007/

SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.

LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.

CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  86  73  91 / 100  60  30  10
HOBART OK         72  85  74  93 /  90  60  20  10
WICHITA FALLS TX  75  88  76  93 /  60  60  20  10
GAGE OK           71  89  72  95 /  20  30  10  10
PONCA CITY OK     73  88  75  92 /  50  50  30  10
DURANT OK         74  92  73  92 /  30  40  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR OKZ016>030-033>040-
     044.

TX...FLASH FLOOD WATCH UNTIL 9 AM CDT SUNDAY FOR TXZ083>089.

&&

25/02
Hazardous weather outlook, Aug 18, 10:13 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT SAT AUG 18 2007

OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1013 PM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

DISCUSSION...
WIDESPREAD RAIN AND ISOLATED TO SCATTERED THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS AS TROPICAL
DEPRESSION ERIN MOVES FROM SOUTHWEST INTO CENTRAL OKLAHOMA
OVERNIGHT. THE PRIMARY CONCERN WILL BE LOCALLY HEAVY RAINFALL WITH
THE VERY EFFICIENT RAIN PRODUCING SHOWERS IN THE TROPICAL AIRMASS.
ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH THIS
EVENING. DUE TO TURNING WINDS AROUND THE TROPICAL DEPRESSION...
STRONG WIND SHEAR WILL BE SUFFICIENT FOR BRIEF FUNNEL CLOUDS OR WEAK
TORNADOES TO BE POSSIBLE. THE POTENTIAL FOR FUNNEL CLOUDS OR
TORNADOES IS EXPECTED TO DECREASE LATER THIS EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF SOUTHWEST AND
CENTRAL OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... WHICH COULD
LEAD TO FLASH FLOODING. FOR ADDITIONAL INFORMATION SEE THE FLASH
FLOOD WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN WILL CONTINUE TO PRODUCE SHOWERS
AND ISOLATED THUNDERSTORMS OVER THE AREA SUNDAY. HEAVY RAIN WILL BE
THE MAIN CONCERN.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT SUNDAY WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

30/25

In the hours before

Local storm report, Aug 18, 11:16 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CDT SAT AUG 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          7 SSE CORDELL           35.21N 98.93W
08/18/2007                   WASHITA            OK   BROADCAST MEDIA

            RELAYED BY KFOR TV. MINOR TREE DAMAGE WAS REPORTED AS A
            RESULT OF THE TORNADO. TIME IS ESTIMATED.

&&

TY
Special weather statement, Aug 18, 11:18 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT SAT AUG 18 2007

OKZ023-027-038-039-044>046-TXZ090-190515-
CADDO OK-GRADY OK-COTTON OK-JEFFERSON OK-COMANCHE OK-CARTER OK-
STEPHENS OK-CLAY TX-
1118 PM CDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...CLAY...
COMANCHE...COTTON...GRADY...JEFFERSON AND STEPHENS COUNTIES.

STRONG WINDS HAVE DEVELOPED AHEAD OF A LOW PRESSURE AREA MOVING
THROUGH SOUTHWEST OKLAHOMA. SOUTH TO SOUTHWEAST WINDS OF 20 TO 35
MPH WITH GUSTS TO AROUND 50 MPH WILL PERSIST FOR AT LEAST AN HOUR OR
SO FROM AROUND WAURIKA...DUNCAN AND ARDMORE...NORTHWARD TO AROUND
LAWTON AND CHICKASHA.

PEOPLE IN CADDO...CARTER...CLAY...COMANCHE...COTTON...GRADY...
JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE CITIES OF DUNCAN AND
LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Aug 19, 12:05 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1205 AM CDT SUN AUG 19 2007

OKZ016-017-024-190600-
BLAINE OK-CUSTER OK-CANADIAN OK-
1205 AM CDT SUN AUG 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN AND CUSTER
COUNTIES.

STRONG WINDS ASSOCIATED TROPICAL DEPRESSION ERIN WILL OCCASIONALLY
GUST 50 TO 60 MPH ACROSS PORTIONS SOUTHERN BLAINE... WESTERN
CANADIAN AND EASTERN CUSTER COUNTIES. THE HIGHEST GUSTS WILL LIKELY
BE ASSOCIATED WITH SOME OF THE HEAVIER SHOWERS WHICH WILL TEND TO
PULL THE STRONG WINDS TO THE SURFACE. ALONG WITH THE WINDS...
RAINFALL RATES OF 2 TO 3 INCHES WILL BE POSSIBLE... WHICH WILL CAUSE
POOR VISIBILITIES AND POSSIBLE FLASH FLOODING.

CJS
Local storm report, Aug 19, 12:22 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     7 SW FORT COBB          35.03N 98.53W
08/19/2007  M70 MPH          CADDO              OK   AMATEUR RADIO

            A SHED WAS HEAVILY DAMAGED DUE TO THE HIGH WIND. OTHER
            DAMAGE WAS REPORTED AT RESIDENCE OF TRAINED OBSERVER.

1219 AM     FLASH FLOOD      2 W MOUNTAIN VIEW       35.10N 98.79W
08/19/2007                   KIOWA              OK   EMERGENCY MNGR

            COUNTY EMERGENCY MANAGER IS REPORTED WATER FOUR FEET DEEP
            OVER HWY 9. NUMEROUS OTHER ROADS IN GOTEBO, HOBART, AND
            MOUNTAIN VIEW ARE CLOSED DUE TO THE HIGH WATER.

&&

TY
Local storm report, Aug 19, 12:28 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     FLASH FLOOD      4 S CARNEGIE            35.05N 98.60W
08/19/2007                   CADDO              OK   AMATEUR RADIO

            A CAR WAS WASHED OFF OF HWY 58 FOUR MILES SOUTH OF
            CARNEGIE. ANOTHER CAR WAS WASHED OFF THE ROADWAY SIX
            MILES SOUTH OF CARNEGIE.

&&

TY
Local storm report, Aug 19, 12:31 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     4 NNW FORT COBB         35.15N 98.47W
08/19/2007  M60 MPH          CADDO              OK   MESONET

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:38 PM CDTTornado WarningOUNCotton37 min
Aug 18, 8:18 PM CDTTornado WarningOUNCotton, Stephens27 min
Aug 18, 9:45 PM CDTTornado WarningOUNComanche30 min
Aug 19, 12:12 AM CDTSevere Thunderstorm WarningOUNCaddo33 min
Aug 19, 12:45 AM CDTSevere Thunderstorm WarningOUNCaddo45 min
Aug 19, 1:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian48 min
Aug 19, 1:59 AM CDTTornado WarningOUNCaddo, Canadian31 min
Aug 19, 2:01 AM CDTRiver Flood WarningOUNCuster, Washita13 hr
Aug 19, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine46 min
Aug 19, 2:18 AM CDTSevere Thunderstorm WarningOUNGrady57 min
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita54 hr
Aug 19, 2:27 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady4 days
Aug 19, 2:28 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Aug 19, 2:35 AM CDTTornado WarningOUNCanadian25 min
Aug 19, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine50 min
Aug 19, 3:15 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma60 min
Aug 19, 3:19 AM CDTTornado WarningOUNGrady26 min
Aug 19, 3:46 AM CDTSevere Thunderstorm WarningOUNBlaine44 min
Aug 19, 3:53 AM CDTSevere Thunderstorm WarningOUNKingfisher52 min
Aug 19, 3:58 AM CDTSevere Thunderstorm WarningOUNStephens47 min
Aug 19, 4:23 AM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
Aug 19, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Aug 19, 4:55 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Aug 19, 5:05 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer41 hr
Aug 19, 5:13 AM CDTRiver Flood WarningOUNCanadian69 hr
Aug 19, 5:29 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher91 min
Aug 19, 5:34 AM CDTRiver Flood WarningOUNGrady16 hr
Aug 19, 6:05 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
Aug 19, 7:20 AM CDTRiver Flood WarningOUNCanadian, Oklahoma4 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNOklahoma5 days
Aug 19, 8:15 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie5 days
Aug 19, 8:56 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain49 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher10 hr
Aug 19, 9:02 AM CDTRiver Flood WarningOUNKingfisher19 hr
Aug 19, 9:26 AM CDTRiver Flood WarningOUNGrady5 days
Aug 19, 9:40 AM CDTSevere Thunderstorm WarningOUNPottawatomie50 min
Aug 19, 10:22 AM CDTRiver Flood WarningOUNPottawatomie, Seminole42 hr
Aug 19, 4:05 PM CDTRiver Flood WarningOUNGarvin5 days
Aug 19, 5:08 PM CDTRiver Flood WarningOUNLogan23 hr

Nearby

Wind Advisories in Oklahoma, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.